# SDR COMA0360234

- Difficulty date: May 10, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 16,318 hours, 15,010 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7179015
- Part serial: 216
- Condition: Malfunctioned
- Location: Mlg
- Part time: 16,318 hours, 15,010 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5300 LANDING GEAR DISAGREE WARNING, NLG INDICATED UNSAFE.  REPLACED THE LANDING GEAR CONTROL HANDLE.
